# SDR CA121219011

- Difficulty date: December 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI OUT, SMOKE REPORTED COMING FROM NR 2 MAIN WHEEL.  MAINTENANCE FOUND THE NR 2 WHEEL HAD LOCKED UP DUE TO A BEARING FAILURE AND WAS DRAGGING THE TIRE, THE TIRE HAD DEFLATED, WHEEL, AXLE, AND BRAKE ASSY REPLACED.
